staple
Avec cedram.org

Rechercher dans le site


Année 2005

1  2


Daniel J. Bernstein
Sharper ABC-based bounds for congruent polynomials
Vol. 17 no. 3 (2005), p. 721-725 Détail
Gunther Cornelissen; Thanases Pheidas; Karim Zahidi
Division-ample sets and the Diophantine problem for rings of integers
Vol. 17 no. 3 (2005), p. 727-735 Détail
Pietro Corvaja; Umberto Zannier
On the length of the continued fraction for values of quotients of power sums
Vol. 17 no. 3 (2005), p. 737-748 Détail
Clemens Fuchs; Attila Pethő
Effective bounds for the zeros of linear recurrences in function fields
Vol. 17 no. 3 (2005), p. 749-766 Détail
Thomas Herreng
Sur les corps de Hilbert-Speiser
Vol. 17 no. 3 (2005), p. 767-778 Détail
Humio Ichimura
On the ring of $p$-integers of a cyclic $p$-extension over a number field
Vol. 17 no. 3 (2005), p. 779-786 Détail
Remke Kloosterman
The $p$-part of Tate-Shafarevich groups of elliptic curves can be arbitrarily large
Vol. 17 no. 3 (2005), p. 787-800 Détail
Matthias Künzer; Eduard Wirsing
On coefficient valuations of Eisenstein polynomials
Vol. 17 no. 3 (2005), p. 801-823 Détail
Mordechay B. Levin; Meir Smorodinsky
On linear normal lattices configurations
Vol. 17 no. 3 (2005), p. 825-858 Détail
Florian Luca; Igor E. Shparlinski
On the largest prime factor of $n!+ 2^n-1$
Vol. 17 no. 3 (2005), p. 859-870 Détail
Layla Pharamond dit d’Costa
Géométrie réelle des dessins d’enfant : une étude des composantes irréductibles
Vol. 17 no. 3 (2005), p. 871-904 Détail
Michael E. Pohst; Marcus Wagner
On the computation of Hermite-Humbert constants for real quadratic number fields
Vol. 17 no. 3 (2005), p. 905-920 Détail
József Solymosi
On sum-sets and product-sets of complex numbers
Vol. 17 no. 3 (2005), p. 921-924 Détail
Doychin Tolev
On the exceptional set of Lagrange’s equation with three prime and one almost–prime variables
Vol. 17 no. 3 (2005), p. 925-948 Détail
Toufik Zaimi
The cubics which are differences of two conjugates of an algebraic integer
Vol. 17 no. 3 (2005), p. 949-953 Détail
Eva Bayer-Fluckiger; Gabriele Nebe
On the Euclidean minimum of some real number fields
Vol. 17 no. 2 (2005), p. 437-454 Détail
Anne-Marie Bergé; Jacques Martinet
Sublattices of certain Coxeter lattices
Vol. 17 no. 2 (2005), p. 455-465 Détail
Sébastien Bosca
Comparing orders of Selmer groups
Vol. 17 no. 2 (2005), p. 467-473 Détail
Henri Cohen; Francisco Diaz y Diaz; Michel Olivier
Counting cyclic quartic extensions of a number field
Vol. 17 no. 2 (2005), p. 475-510 Détail
Anne Cortella; Jean-Pierre Tignol
Le théorème de Skolem-Noether pour les modules sur des anneaux principaux
Vol. 17 no. 2 (2005), p. 511-516 Détail
Farshid Hajir
On the Galois group of generalized Laguerre polynomials
Vol. 17 no. 2 (2005), p. 517-525 Détail
Jean-François Jaulent
Généralisation d’un théorème d’Iwasawa
Vol. 17 no. 2 (2005), p. 527-553 Détail
Franz Lemmermeyer
Kronecker-Weber via Stickelberger
Vol. 17 no. 2 (2005), p. 555-558 Détail
Stéphane Louboutin
On the use of explicit bounds on residues of Dedekind zeta functions taking into account the behavior of small primes
Vol. 17 no. 2 (2005), p. 559-573 Détail
Christian Maire
Sur la dimension cohomologique des pro-$p$-extensions des corps de nombres
Vol. 17 no. 2 (2005), p. 575-606 Détail
Ariane Mézard
Obstructions aux déformations de représentations galoisiennes réductibles et groupes de classes
Vol. 17 no. 2 (2005), p. 607-618 Détail
Ali Mouhib; Abbas Movahhedi
Sur le $2$-groupe de classes des corps multiquadratiques réels
Vol. 17 no. 2 (2005), p. 619-641 Détail
Thong Nguyen Quang Do
Conjecture principale équivariante, idéaux de Fitting et annulateurs en théorie d’Iwasawa
Vol. 17 no. 2 (2005), p. 643-668 Détail
Thong Nguyen Quang Do; David Vauclair
$K_2$ et conjecture de Greenberg dans les $\mathbb{Z}_p$-extensions multiples
Vol. 17 no. 2 (2005), p. 669-688 Détail
Lara Thomas
Ramification groups in Artin-Schreier-Witt extensions
Vol. 17 no. 2 (2005), p. 689-720 Détail

1  2